# SDR DALA2021030201186

- Difficulty date: March 2, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 63,874 hours, 29,092 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SHIP 3269 ENROUTE TO KCLE @ FL350 WHILE OPERATING ON A SINGLE PACK, CABIN ALTITUDE EXCEEDED 9000' WITH A CABIN DIFFERENTIAL OF 8.6. DECENDED TO FL 310 AND CABIN ALTITUDE CONTINUED TO CLIMB TO A MAX ALTITUDE OF 9500 FEET. DESCENDED TO FL 250 AND CABIN ALTITUDE RETURNED TO NORMAL VALUES. CORRECTIVE ACTION: R&R CPC PER A320 AMM 21-31. OPS CK GOOD AFTER PART REPLACEMENT. (7689030)
